M. Anderson and A. Dawar, On Symmetric Circuits and Fixed-Point Logics, 31st Intl. Symp. Theoretical Aspects of Computer Science, pp.41-52, 2014.
DOI : 10.1007/s00224-016-9692-2

URL : http://doi.org/10.1007/s00224-016-9692-2

M. Anderson, A. Dawar, and B. Holm, Maximum Matching and Linear Programming in Fixed-Point Logic with Counting, 2013 28th Annual ACM/IEEE Symposium on Logic in Computer Science, pp.173-182, 2013.
DOI : 10.1109/LICS.2013.23

URL : http://arxiv.org/abs/1304.6870

A. Atserias, A. Bulatov, and A. Dawar, Affine systems of equations and counting infinitary logic, Theoretical Computer Science, vol.410, issue.18, pp.1666-1683, 2009.
DOI : 10.1016/j.tcs.2008.12.049

URL : http://doi.org/10.1016/j.tcs.2008.12.049

A. Blass, Y. Gurevich, and S. Shelah, Choiceless polynomial time, Annals of Pure and Applied Logic, vol.100, issue.1-3, pp.141-187, 1999.
DOI : 10.1016/S0168-0072(99)00005-6

URL : http://doi.org/10.1016/s0168-0072(99)00005-6

J. Cai, M. Fürer, and N. Immerman, An optimal lower bound on the number of variables for graph identification, Combinatorica, vol.9, issue.No. 4, pp.389-410, 1992.
DOI : 10.1007/BF01305232

E. Dahlhaus, Reduction to NP-complete problems by interpretations, LNCS 171, pp.357-365, 1984.
DOI : 10.1007/3-540-13331-3_51

A. Dawar, A Restricted Second Order Logic for Finite Structures, Information and Computation, vol.143, issue.2, pp.154-174, 1998.
DOI : 10.1006/inco.1998.2703

A. Dawar and E. Grädel, Properties of almost all graphs and generalized quantifiers, Fundam. Inform, vol.98, issue.4, pp.351-372, 2010.

A. Dawar and D. Richerby, The Power of Counting Logics on Restricted Classes of Finite Structures, CSL 2007:Computer Science Logic, pp.84-98, 2007.
DOI : 10.1007/978-3-540-74915-8_10

H. Ebbinghaus and J. Flum, Finite Model Theory, 1999.

E. Grädel, P. G. Kolaitis, L. Libkin, M. Marx, J. Spencer et al., Finite Model Theory and Its Applications, 2007.

L. Hella, Logical hierarchies in PTIME, Proc. 7th IEEE Symp. on Logic in Computer Science, pp.360-368, 1992.
DOI : 10.1006/inco.1996.0070

URL : http://doi.org/10.1006/inco.1996.0070

L. Lovász and P. Gács, Some Remarks on Generalized Spectra, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, pp.27-144, 1977.
DOI : 10.1002/malq.19770233608